# SDR TSAA9653014

- Difficulty date: April 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819AL
- Make and model: Boeing 737-25A
- Aircraft serial: 23791
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doorway Frame
- Condition: Cracked
- Location: Bs 787
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, FUSELAGE AFT LOWER CARGO DOORWAY FRAME CRACKED AT BS 787 PLUS 6 INCHES BETWEEN S24R - S26R.  REPAIRED PER ECO 2679.  AIRCRAFT RETURNED TO SERVICE.  NRTC:  11,369.  (X)
